Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/87911
Type: Artigo
Title: ℤ2-graded gelfand-kirillov dimension of the grassmann algebra
Author: Centrone, Lucio
Abstract: We consider the infinite dimensional Grassmann algebra E over a field F of characteristic 0 or p, where p > 2, and we compute its Z2-graded Gelfand–Kirillov (GK) dimension as a Z2-graded PI-algebra.
Subject: Álgebra de Grassmann
PI-álgebras
Identidades polinomiais graduadas
Álgebra abstrata
Teoria da dimensão (Álgebra)
Country: Singapura
Editor: World Scientific
Citation: International Journal Of Algebra And Computation. World Scientific Publishing Co. Pte Ltd, v. 24, n. 3, p. 365 - 374, 2014.
Rights: Fechado
Identifier DOI: 10.1142/S0218196714500167
Address: https://www.worldscientific.com/doi/abs/10.1142/S0218196714500167
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84901674139.pdf305.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.